Tokyo Journal of Mathematics

Some Arithmetic Fuchsian Groups with Signature $(0;e_1,e_2,e_3,e_4)$

Jun-ichi SUNAGA

Full-text: Open access

Abstract

We determine the arithmetic Fuchsian groups $\Gamma$ with signature $(0;e_1,e_2,e_3,e_4)$ which are the subgroups of normalizer $\Gamma^*(A;O)$ of maximal orders $O$ in quaternion algebras $A$ over the rational number field $\mathbf{Q}$.

Article information

Source
Tokyo J. Math., Volume 20, Number 2 (1997), 435-451.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270042117

Digital Object Identifier
doi:10.3836/tjm/1270042117

Mathematical Reviews number (MathSciNet)
MR1489477

Zentralblatt MATH identifier
0922.20055

Citation

SUNAGA, Jun-ichi. Some Arithmetic Fuchsian Groups with Signature $(0;e_1,e_2,e_3,e_4)$. Tokyo J. Math. 20 (1997), no. 2, 435--451. doi:10.3836/tjm/1270042117. https://projecteuclid.org/euclid.tjm/1270042117


Export citation